The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (215 KB) | Metadata | Table of Contents | ZAA summary
Volume 22, Issue 3, 2003, pp. 529–542
DOI: 10.4171/ZAA/1160

Published online: 2003-09-30

Fixed Point Theorems for a Class of Mixed Monotone Operators

Zhandong Liang[1], Lingling Zhang[2] and Shengjia Li[3]

(1) ShanXi University, Taiyuan, China
(2) Taiyuan University of Technology, China
(3) ShanXi University, Taiyuan, China

We study a class of mixed monotone operators with convexity and concavity. In particular, we give conditions, both necessary and sufficient, for the existence and uniqueness of fixed points. Moreover, we sketch a simple application of our main theorem and generalize some previous results.

Keywords: Banach space, cone, mixed monotone operator, fixed point

Liang Zhandong, Zhang Lingling, Li Shengjia: Fixed Point Theorems for a Class of Mixed Monotone Operators. Z. Anal. Anwend. 22 (2003), 529-542. doi: 10.4171/ZAA/1160